# SDR DALA2023121310214

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 87,314 hours, 40,689 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SHIP 3228 DISC: GATE RETURN IN ABQ DUE TO FUMES REPORTED IN CABIN. C/A: UPON ARRIVAL TO THE PLANE NO FUMES WERE PRESENT. RAN APU AND ENGINE BLEEDS AND NOTED NO FUMES OUT OF THE ORIDINARY. T/S PER A320 TSM 05-50-00-810-831-A. PER DECISION TABLE FROM CREW REPORT THE MOST LIKELY CAUSE IS INGENSTION OF DE-ICING FLUID. PERFORMED DUCT BURN OUTS REF. TSM 21-00-00-615-802-A. NO FUMES NOTED. OK FOR SERVICE. (LP: 4378796)
